# SDR 05FDEA02722

- Difficulty date: August 30, 2005
- Submitted: August 31, 2005
- Operation: Air carrier
- Aircraft: N597FE
- Make and model: Doug MD-11
- Aircraft serial: 48596
- Aircraft time: 44,493 hours, 6,626 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Structure
- Condition: Cracked
- Location: Bs 1721
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CENTER CARGO COMPARTMENT, BILGE AREA AT STA 1721 LONGERON SPLICE 50R   FOUND CRACKED.  REMOVED AND REPLACED WITH NEW LONGERON SPLICE AS PER SRM 51-33-01.
